# SDR 05FDEA03723

- Difficulty date: November 9, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA71703
- Condition: Damaged
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY, STA 1841 LOWER FRAME SKIN FOUND DAMAGED. CENTER CARGO COMPT STA 1841 LOWER FRAME DAMAGE WEB REMOVED AND NEW WEB   INSTALLED AS PER DRAWING AGA 7170, SRM 51-33-01 VOL II AND SRM 51-35-01, VOL II.  NEW WEB P/N FX AGA 7170-3 LT AND FX AGA 7170-4 RT FABRICATED PER DRAWING AGA 7170. CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
